# SDR AALA201802059014

- Difficulty date: January 26, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Out Of Alignment
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISALIGNED HINGE ARM FITTING ASSEMBLY NR 4 BEARING ON LEFT HORIZONTAL STABILIZER AT HSS 2973, RIB 8.  REPLACED THE HINGE ARM FITTING ASSEMBLY IAW AMM 55-16-42.
